MAUDE Adverse Event Report: STRYKER SPINE-US ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.

STRYKER SPINE-US ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE; INTERVERTEBRAL BODY FUSION DEVICE.
Catalog Number 305008
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Injury (2348); No Information (3190)
Date of Event 11/03/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the ge collapsed and backed out into the spinal canal.
 
Additional Manufacturer Narrative
Visual inspection, device history review, complaint history review, risk assessment.Visual inspection was performed on the returned cage and no anomalies were found.A manufacturing review of the device was performed and indicated no discrepancies or anomalies.A plausible root cause could not be identified due to x-ray quality.
 
Event or Problem Description
It was reported that the ge collapsed and backed out into the spinal canal.

Brand Name
ACCULIF TL 8-12 MM X 11MM X 34 MM X 0 DEG CAGE
Common Device Name
INTERVERTEBRAL BODY FUSION DEVICE.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key6138224
Report Number3004024955-2016-00106
Device Sequence Number1248314
Product Code MAX
UDI-Device Identifier07613327068054
UDI-Public(01)07613327068054
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number305008
Device Lot Number09281508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/08/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/04/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/01/2016
Supplement Report FDA Received Date02/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight79